# SDR SWAA2022022238566

- Difficulty date: September 16, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING AT WINGLET AT 521 ABB COUNTER BALANCE WEIGHT CORRODED. / REMOVED AND REPLACED LH WING AT WINGLET AT 521ABB COUNTER BALANCE WEIGHT. IAW DRAWING 737-9300 SHEET 1 FLAGNOTES 1; 3; 12 AND SHEET 7 VIEWS 1BT WN9453
